MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 55 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 55 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN037306
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Nurse reported the catheter was found with hub snapped off clean.Catheter was thrown away and replaced.No patient harm reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The complaint of luer hub separation was able to be confirmed by the photos.The proximal luer hub was separated from its extension line.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and two relevant findings were identified.For the material c-15802-036a, two non-conformances were initiated for batch 13c20f1225 in regards to an extension line leak during use.Without the sample returned, it could not be confirmed if the failure modes were related.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter.Excessive force can cause catheter breakage.If placement or withdrawal cannot be easily accomplished, an x-ray should be obtained and further consultation requested.Do not secure, staple, and/or suture directly to outside diameter of catheter body or extension lines to reduce the risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of an extension line/luer hub separation was confirmed by visual inspection of the customer supplied photos.However, full complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 55 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13151638
Report Number9680794-2022-00004
Device Sequence Number17512725
Product Code LJS
UDI-Device Identifier50801902120781
UDI-Public50801902120781
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberIPN037306
Device Catalogue NumberCDC-45541-VPS2
Device Lot Number13F21J1114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown